# SDR FDEA2018080761926

- Difficulty date: August 6, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 31,018 hours, 17,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON THE DOUBLER AT THE FWD CARDO DOOR CUTOUT, FRAME 20 LOWER SECTION.   REMOVED AND REPLACED THE DOUBLER IAW SRM 51-40-21, DRAWING SR30-53-001, SRM 51-40-21, AND SRM 51-23-00.   MAJOR REPAIR.
